In this paper a perturbed system of exponents with a piecewise linear phase depending on two real parameters is considered. The sufficient conditions for these parameters are found, under which the considered system of exponents is complete, minimal, or it forms a basis for a Morrey-type space.
BILALOV, BILAL and SEYIDOVA, FIDAN
"Basicity of a system of exponents with a piecewise linear phase in Morrey-type spaces,"
Turkish Journal of Mathematics: Vol. 43:
4, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss4/4